← Return to Ovarian Cancer: Should I go on Maintenance Therapy?

Discussion
Comment receiving replies
@dianainstaug

HI Dale
Thank you so much for sharing! What exactly were your side effects when you were on Zejula? That is the drug I am looking at. I work at a school and have been on medical leave since my surgery. I am looking to return to work in a few weeks and am concerned about being on a drug that may weaken my immune system. You have been on so many meds, Dale! I wonder if you remember for Zejula if your blood counts were low at all? Or how the fatigue was?
Thank you again for sharing.
Diana

Jump to this post


Replies to "HI Dale Thank you so much for sharing! What exactly were your side effects when you..."

I had severe headaches and was only on it for a month. They were caused by high blood pressure. Because they couldn’t get my blood pressure under control we decided to stop the Zejula. I was an unusual case so don’t go by me. I know others that did very good on it. Unfortunately everyone reacts differently. I was on Lynparza for several months after Zejula and had very little problems, it just stopped working and tumors had metastasized.

  Request Appointment